# SDR NSVA08038A

- Difficulty date: October 25, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 295
- Aircraft time: 34,939 hours, 30,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Condition: Discharged
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM ON A LINE CHECK 3 FLOOR PROXIMITY AND 3 EMERGENCY COVE LIGHTS WERE FOUND NOT TO BE ILLUMINATING.  EMERGENCY LIGHT POWER SUPPLY 22LN WAS REPLACED IAW COLGAN AIR WORK CARD 33-50-02S AND SYSTEM CHECKED SATISFACTORILY.  AIRCRAFT WAS RETURNED TO SERVICE.
